5 doctors weighed in:
Do antidepressants often make people say inappropriate things?
5 doctors weighed in

Dr. William Holmes
Pediatrics - Psychiatry
3 doctors agree
In brief: Not Usually
There can be a potential side effect of increased disinhibition with the use of antidepressants.
However, this is not common.

In brief: Not Usually
There can be a potential side effect of increased disinhibition with the use of antidepressants.
However, this is not common.
Dr. William Holmes
Dr. William Holmes
Thank
Dr. Barbara A Majeroni
Family Medicine
2 doctors agree
In brief: No
Antidepressants will not change your personality or make you do inappropriate things.
They help increase chemicals that are normally present in the brain and may be suppressed during depression.

In brief: No
Antidepressants will not change your personality or make you do inappropriate things.
They help increase chemicals that are normally present in the brain and may be suppressed during depression.
Dr. Barbara A Majeroni
Dr. Barbara A Majeroni
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
107,000 doctors available
Read more answers from doctors